# SDR TIPR20090024

- Difficulty date: October 4, 2009
- Submitted: October 4, 2009
- Operation: General aviation
- Aircraft: N474EA
- Make and model: Boeing 737448
- Aircraft serial: 24474
- Aircraft time: 45,536 hours, 34,041 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546809126
- Condition: Corroded
- Location: Zone 200
- Part time: 45,536 hours, 34,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 947.50 FLOORBEAM UPPER TEE RBL 70.53 TO LBL 70.53.  REPAIRED IAW REO-G12924 REV B DATE 09/23/2009.
